Alert archive / Puerto Rico / Flash Flood Warnings in 2023
Flash Flood Warning 32, NWS JSJ
NWS JSJ issued this flash flood warning at Aug 8, 2023, 2:31 PM CDT. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2023, 2:31 PM CDT (19:31 UTC)
- Expired
- Aug 8, 2023, 3:19 PM CDT
- In force
- 48 min
- Issued by
- NWS JSJ
- Area
- Storm-based polygon
- Flood severity
- None
The radar
The San Juan radar (TJUA), 26 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted.
741
WGCA52 TJSJ 081931
FFWSJU
PRC021-061-127-139-082100-
/O.NEW.TJSJ.FF.W.0032.230808T1931Z-230808T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
331 PM AST Tue Aug 8 2023
The National Weather Service in San Juan has issued a
* Flash Flood Warning for...
Bayamon County in Puerto Rico...
Guaynabo County in Puerto Rico...
San Juan County in Puerto Rico...
Trujillo Alto County in Puerto Rico...
* Until 500 PM AST.
* At 331 PM AST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
San Juan, Guaynabo, Bayamon, Trujillo Alto, Sabana Seca and
Candelaria.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 1842 6615 1833 6597 1831 6595 1830 6596
1831 6597 1831 6599 1830 6601 1831 6604
1831 6605 1830 6605 1830 6606 1830 6608
1832 6621 1836 6620 1840 6620 1842 6619
1842 6617 1843 6617 1842 6616
FLASH FLOOD...RADAR INDICATED
$$
ICP1 follow-up statement
402
WGCA72 TJSJ 082019
FFSSJU
Flash Flood Statement
National Weather Service San Juan PR
419 PM AST Tue Aug 8 2023
PRC021-061-127-139-082029-
/O.CAN.TJSJ.FF.W.0032.000000T0000Z-230808T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bayamon PR-Guaynabo PR-San Juan PR-Trujillo Alto PR-
419 PM AST Tue Aug 8 2023
...FLASH FLOOD WARNING IS CANCELLED FOR BAYAMON, GUAYNABO, SAN JUAN
AND TRUJILLO ALTO COUNTIES...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
LAT...LON 1842 6615 1833 6597 1831 6595 1830 6596
1831 6597 1831 6599 1830 6601 1831 6604
1831 6605 1830 6605 1830 6606 1830 6608
1832 6621 1836 6620 1840 6620 1842 6619
1842 6617 1843 6617 1842 6616
$$
WSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Aug 8, 10:39 AM CDT, 3 hours 52 minutes earlier.
Area forecast discussion, Aug 8, 10:39 AM CDT, 3 hours 52 minutes before
Area Forecast Discussion National Weather Service San Juan PR 1139 AM AST Tue Aug 8 2023 .UPDATE...Another active afternoon is expected as a tropical wave approaches and moves across the region today into Wednesday and an upper trough remains near the region, increasing shower coverage. Convective development can already be observed across various sectors of the interior and downwind of El Yunque. Expect urban and small stream flooding and possible flash flooding along with frequent lightning and gusty winds with the strongest thunderstorms. An active week continues to be expected as other tropical waves reach the islands on Thursday into Friday and on Saturday into Sunday. Above normal precipitable water is expected through most of the week. A mid to upper level trough will also move in from Saturday to Sunday. High heat indices are also expected today with locations across lower elevations and urban areas exceeding the limited heat risk, particularly across areas without relief from cloud coverage and showers. && .AVIATION UPDATE...A tropical wave will promote SHRA/TSRA across the area during the afternoon hours, around 08/15-22Z. These can affect the terminals promoting brief MVFR conditions. Winds generally from the E at 10-15 kts with seabreeze variations and higher gusts, especially in or near SHRA/TSRA. && .MARINE UPDATE...CariCOOS buoys indicate seas between 3 to 5 ft around the islands, with only the Rincon buoy indicating 1.4 ft. Small Craft Should Exercise Caution over the offshore Atlantic waters with seas up to 6 ft. Other seas up to 5 ft. Additionally, showers and isolated thunderstorms moving over the waters can promote locally higher seas and winds with frequent lighting. Another tropical wave is expected between Thursday and Friday, deteriorating conditions. There is a moderate risk of rip currents for beaches from Aguadilla through the northern coast until Fajardo. There is also a moderate risk for beaches of Vieques, Culebra and St. Croix. && .PREV DISCUSSION.../issued 425 AM AST Tue Aug 8 2023/. .SYNOPSIS... Moderate to fresh trades will continue as a surface high pressure strengthens over the central Atlantic into the northeastern Caribbean. Moisture content will remain high through the first part of the week due to tropical waves and induced troughs moving across the eastern Caribbean. && .SHORT TERM...Today through Thursday... The proximity of an upper- level trough combined with warmer waters and the above-to- normal water content resulted in scattered to numerous showers across the local waters, some of them moving into the U.S. Virgin Islands and the windward sections of Puerto Rico overnight. The unstable pattern also promoted scattered thunderstorms across the Atlantic Waters. Low temperatures remain in the upper 70s and low 80s across the lower elevations and the low and mid-70s in the mountain areas, while the winds were mainly from the east but under the influence of the land breeze. The subsidence ahead of today's tropical wave will somewhat limit rain activity around sunrise and early morning, especially across the Virgin Islands and Puerto Rico windward sections. However, as the wave approaches, there will be more frequent and intense showers and thunderstorms by mid-morning to afternoon, leading to unsettled weather conditions. Although before the beginning of the inclement weather this afternoon, the combination of the abundant moisture and the air temperature will result in heat index values between 100 and 107 degrees Fahrenheit. Periods of moderate to locally heavy rainfall will maintain an elevated risk of urban and small stream flooding across Puerto Rico and the U.S. Virgin Islands today. Mudslides along steep terrains and flash flooding will be possible if widespread activity materializes. Thunderstorms will develop (especially during the afternoon), so please remember, "When Thunder Roars, Go Indoors!" The unstable weather pattern with above-normal moisture will persist through at least Wednesday. However, the east-southeast winds will promote warm to hot temperatures Wednesday morning across the urban and coastal locations, followed by strong afternoon convection across the northwest PR and near the San Juan Metropolitan Area. The U.S. Virgin Islands may observe occasional squally weather, resulting in gusty winds and frequent lightning. Another tropical wave will arrive around Thursday afternoon or during the evening, extending the wet and unstable weather pattern for the islands. However, subsidence ahead of the wave will bring occasional relief from the rain activity, but the near to above- normal moisture combined with the maximum temperatures will promote warm and hot weather before the beginning of the rain activity on Thursday. && .LONG TERM...Friday through Tuesday... On Thursday, even as the tropical wave will continue to westward and out of our local area the moisture associated to this phenomenon will persist over the local region throughout the weekend. On Saturday, a mid to upper level trough will extend southward, increasing the instability across the area at least until Sunday. Therefore expect showers and thunderstorms to develop each afternoon over the interior and western portions of Puerto Rico. Passing showers will affect the eastern sections of Puerto Rico and the U.S. Virgin Island during the overnight and morning hours. Between Monday and Tuesday a more stable and less humid air mass will dominate the region. Global models have scale back their forecast regarding the strength of the winds associated to the tropical wave expected between late thursday and Friday. Nevertheless, there is still an anticipation of breezy conditions, particularly over the Caribbean waters. && .AVIATION... A tropical wave will bring SHRA/TSRA across the local flying area. Periods of VFR conditions are expected, but TSRA will develop by mid- morning into the afternoon (especially between 08/15-22z). TSRA will bring gusty winds and frequent clouds to ground lighting. Local winds will persist from the east, with land breeze variations until 08/13z. Then, the easterlies will range between 10 and 15 kt but locally higher in/near SHRA/TSRA and with sea breeze variations. && .MARINE... Mariners should exercise caution across the off shore Atlantic waters due to seas. Also strong thunderstorms and heavy showers had been affecting the Atlantic waters throughout the overnight hours. Seas will be below the 5 feet elsewhere and winds between 10 to 15 knots. Mariners should closely observe the evolution of the tropical wave expected to move across the local waters between Thursday and Friday. A notable rise in winds associated to this weather feature is forecast during this period with the GFS model suggesting sustained winds of around 25 knots. && .SJU WATCHES/WARNINGS/ADVISORIES... PR...None. VI...None. AM...None. && SHORT TERM....MRR LONG TERM.....MMC PUBLIC DESK...ICP
Hazardous weather outlook, Aug 8, 4:47 AM CDT, 9 hours 44 minutes before
Perspectivas sobre las Condiciones Peligrosas del Tiempo Nacional de Meteorologia en San Juan PR 458 AM AST martes 8 de agosto de 2023 AMZ711>745-PRZ001>013-090900- San Juan y Vecindad-Noreste-Sureste-Este Interior-Norte Central- Interior Central-Ponce y Vecindad-Noroeste-Oeste Interior-Mayaguez y Vecindad-Suroeste-Culebra-Vieques-Aguas cercanas y lejanas a la costa del Atlantico y del Caribe- 458 AM AST martes 8 de agosto de 2023 Esta perspectiva sobre las condiciones peligrosas del tiempo es para Puerto Rico. .DIA UNO...Hoy y esta noche .Rayos...Tronadas dispersas son posibles a traves del interior y oeste de Puerto Rico. Planifique detener las actividades en el exterior y muevase a un lugar seguro. .Lluvia Excesiva...Inundaciones de areas urbanas, carreteras, y riachuelos. Inundaciones repentinas aisladas son posibles. .Calor Excesivo...Indices de calor de 102-107 grados a traves de sectores costeros y urbanos. Agotamiento por calor posible con exposicion prolongada. .Condiciones Maritimas...Operadores de embarcaciones pequenas deben ejercer precaucion a traves de las Aguas Mar Afuera del Atlantico. .Corrientes Marinas...Hay un riesgo moderado de corrientes marinas amenazantes a la vida en el area de rompimiento de las olas particularmente en las playas del norte y este de Puerto Rico y Culebra. .DIAS DOS A SIETE...miercoles a lunes Una onda tropical causara tiempo inestable cada dia de esta semana laboral. Estas ondas tropicales aumentara los aguaceros y tronada s durante la semana, particularmente manana y el jueves. Calor excesivo es posible para la mayoria de los dias durante la semana laboral. Las condiciones maritimas continuaran deterioradas hasta temprano el martes con oleaje hasta los 7 pies a traves de las aguas del Atlantico el jueves y viernes. Se espera riesgo moderado de corrientes marinas hacia el fin de semana. .Comunicado sobre informacion reportada por observadores... Se exhorta la activacion de los observadores. Favor enviar cualquier informacion de inundaciones, viento, oleaje y corrientes marinas al Servicio Nacional de Meteorologia en San Juan. AMZ716-726-VIZ001-002-090900- San Tomas, San John y las Islas Adyacentes-Santa Cruz-Aguas cercanas a la Costa del Atlantico y aguas costeras adyacentes del Caribe- 458 AM AST martes 8 de agosto de 2023 Esta perspectiva sobre las condiciones peligrosas del tiempo es para las Islas Virgenes Estadounidenses. .DIA UNO...Hoy y esta noche .Rayos...Tronadas de aisladas a dispersas son posibles a traves de las islas. Este pendiente de las tronadas en su area y preparese para ir a un lugar seguro. .Lluvia Excesiva...Inundaciones de areas urbanas, carreteras, y riachuelos. Inundaciones repentinas aisladas son posibles. .Calor Excesivo...Indices de calor de 102-107 grados a traves de sectores costeros y urbanos. Agotamiento por calor posible con exposicion prolongada. .Condiciones Maritimas...Operadores de embarcaciones pequenas deben ejercer precaucion a traves de las Aguas Mar Afuera del Atlantico. .Corrientes Marinas...Hay un riesgo moderado de corrientes marinas amenazantes a la vida en el area de rompimiento de las olas particularmente en las playas de Santa Cruz. .DIAS DOS A SIETE...miercoles a lunes Una onda tropical causara tiempo inestable cada dia de esta semana laboral. Estas ondas tropicales aumentara los aguaceros y tronada s durante la semana, particularmente manana y el jueves. Calor excesivo es posible para la mayoria de los dias durante la semana laboral. Las condiciones maritimas continuaran deterioradas hasta temprano el martes con oleaje hasta los 7 pies a traves de las aguas del Atlantico el jueves y viernes. Se espera riesgo moderado de corrientes marinas hacia el fin de semana. .Comunicado sobre informacion reportada por observadores... Se exhorta la activacion de los observadores. Favor enviar cualquier informacion de inundaciones, viento, oleaje y corrientes marinas al Servicio Nacional de Meteorologia en San Juan.
In the hours before
Special weather statement, Aug 8, 11:53 AM CDT, 2 hours 38 minutes before
Comunicado Especial sobre las Condiciones del Tiempo Servicio Nacional de Meteorologa San Juan PR 1242 PM AST martes 8 de agosto de 2023 Noroeste PR-Mayagez y Vecindad-Oeste Interior PR- 1242 PM AST martes 8 de agosto de 2023 ...Las tormentas elctricas fuertes impactarn sectores del interior oeste, oeste y noroeste de Puerto Rico hasta las 245 PM AST... A las 1241 PM AST, una lnea de tormentas elctricas fuertes estaba localizada en el rea que se extiende desde Lares y Maricao hacia el noroeste hasta Aguadilla, movindose al noroeste a 15 mph. PELIGRO...Vientos de hasta 40 mph, granizo pequeo y rayos frecuentes. Las nubes de embudo son posibles. FUENTE...Indicado por radar. IMPACTO...Espere dao menor en las ramas de los rboles y objetos ligeros y no asegurados arrastrados por el viento. Las localidades afectadas incluyen...Aguadilla, Aguada, Rincon, Moca, Las Marias, Isabela, Anasco, Quebradillas, Lares, San Sebastin, La Playa, Aceitunas, Hato Arriba, Caban, Luyando, Juncal, Stella, Piedra Gorda, Cacao y Espino. MEDIDAS DE PRECAUCIN/PREPARACIN... Las personas en el exterior deben buscar refugio inmediatamente. Si puedes or un trueno, ests lo suficientemente cerca como para ser alcanzado por un rayo. && LAT...LON 1848 6692 1849 6687 1817 6679 1821 6715 1822 6717 1829 6719 1830 6724 1836 6727 1842 6716 1849 6717 1851 6714 1852 6705 HORA...MOT..LOC 1641Z 098 49KT 1828 6706 TAMAO DE GRANIZO MXIMO...0.25 PULGADAS RFAGA DE VIENTO MXIMA...40 MPH ICP
Special weather statement, Aug 8, 1:06 PM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service San Juan PR
206 PM AST Tue Aug 8 2023
PRZ005>009-081915-
Northwest PR-North Central PR-Central Interior PR-
Western Interior PR-Ponce and Vicinity PR-
206 PM AST Tue Aug 8 2023
...Strong thunderstorm will impact portions of the central and
western interior to north-central Puerto Rico through 315 PM AST...
At 205 PM AST, a line of strong thunderstorms were located from
Coamo and Villalba northwestward to Arecibo and Hatillo, moving
northwest at 51 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning. Funnel clouds are possible.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...5
Arecibo, Coamo, Jayuya, Adjuntas, Villalba, Morovis, Florida, Camuy,
Utuado, Ciales, Orocovis, Hatillo, Pajonal, Rafael Capo, Bajadero, La
Alianza, Barahona, Franquez, Rafael Gonzalez and Quebrada.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 1834 6637 1805 6632 1814 6667 1817 6679
1849 6687
TIME...MOT...LOC 1805Z 098DEG 49KT 1822 6657
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ICPSpecial weather statement, Aug 8, 1:08 PM CDT, 1 hour 23 minutes before
Special Weather Statement...CORRECTED
National Weather Service San Juan PR
208 PM AST Tue Aug 8 2023
PRZ005>009-081915-
Northwest PR-North Central PR-Central Interior PR-
Western Interior PR-Ponce and Vicinity PR-
208 PM AST Tue Aug 8 2023
...Strong thunderstorm will impact portions of the central and
western interior to north-central Puerto Rico through 315 PM AST...
At 205 PM AST, a line of strong thunderstorms were located from
Coamo and Villalba northwestward to Arecibo and Hatillo, moving
northwest at 15 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning. Funnel clouds are possible.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...Arecibo, Coamo, Jayuya, Adjuntas,
Villalba, Morovis, Florida, Camuy, Utuado, Ciales, Orocovis,
Hatillo, Pajonal, Rafael Capo, Bajadero, La Alianza, Barahona,
Franquez, Rafael Gonzalez and Quebrada.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 1834 6637 1805 6632 1814 6667 1817 6679
1849 6687
TIME...MOT...LOC 1805Z 098DEG 49KT 1822 6657
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ICPSpecial weather statement, Aug 8, 1:15 PM CDT, 1 hour 16 minutes before
Comunicado Especial sobre las Condiciones del Tiempo Servicio Nacional de Meteorologa San Juan PR 208 PM AST martes 8 de agosto de 2023 Noroeste PR-Mayagez y Vecindad-Oeste Interior PR-Central Interior PR- Ponce y Vecindad- 208 PM AST martes 8 de agosto de 2023 ...Las tormentas elctricas fuertes impactarn sectores del centro y oeste interior al centro norte de Puerto Rico hasta las 315 PM AST... A las 205 PM AST, una lnea de tormentas elctricas fuertes estaba localizada desde Coamo and Villalba hacia el noroeste hasta Arecibo y Hatillo, movindose al noroeste a 15 mph. PELIGRO...Vientos de hasta 40 mph, granizo pequeo y rayos frecuentes. Las nubes de embudo son posibles. FUENTE...Indicado por radar. IMPACTO...Espere dao menor en las ramas de los rboles y objetos ligeros y no asegurados arrastrados por el viento. Las localidades afectadas incluyen...Arecibo, Coamo, Jayuya, Adjuntas, Villalba, Morovis, Florida, Camuy, Utuado, Ciales, Orocovis, Hatillo, Pajonal, Rafael Capo, Bajadero, La Alianza, Barahona, Franquez, Rafael Gonzalez y Quebrada. MEDIDAS DE PRECAUCIN/PREPARACIN... Las personas en el exterior deben buscar refugio inmediatamente. Si puedes or un trueno, ests lo suficientemente cerca como para ser alcanzado por un rayo. && LAT...LON 1848 6692 1849 6687 1817 6679 1821 6715 1822 6717 1829 6719 1830 6724 1836 6727 1842 6716 1849 6717 1851 6714 1852 6705 HORA...MOT..LOC 1641Z 098 49KT 1828 6706 TAMAO DE GRANIZO MXIMO...0.25 PULGADAS RFAGA DE VIENTO MXIMA...40 MPH ICP
Special weather statement, Aug 8, 2:13 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service San Juan PR
313 PM AST Tue Aug 8 2023
PRZ005-006-008-009-082045-
Northwest PR-North Central PR-Central Interior PR-
Western Interior PR-
313 PM AST Tue Aug 8 2023
...Strong thunderstorms will impact the interior to north central
and northwestern sections of Puerto Rico through 445 PM AST...
At 311 PM AST, strong thunderstorms were between Coamo Villalba
northwestward to coastal municipalities of north central and
northwestern Puerto Rico, moving west at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain. Funnel clouds are possible.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Arecibo, Coamo, Jayuya, Camuy, Quebradillas, Ciales, Barranquitas,
Morovis, Isabela, Florida, Utuado, Hatillo, Orocovis, Barceloneta,
Villalba, Pajonal, La Alianza, Barahona, Franquez and Rafael Capo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 1848 6692 1849 6679 1847 6674 1847 6670
1848 6670 1848 6669 1849 6668 1850 6662
1829 6626 1804 6632 1851 6713 1852 6704
TIME...MOT...LOC 1911Z 101DEG 49KT 1826 6651
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ICPSpecial weather statement, Aug 8, 2:25 PM CDT, 6 minutes before
Comunicado Especial sobre las Condiciones del Tiempo Servicio Nacional de Meteorologa San Juan PR 313 PM AST martes 8 de agosto de 2023 ...Las tormentas elctricas fuertes impactarn el interior hacia el centro-norte y noroeste de Puerto Rico hasta las 445 PM AST... A las 311 PM AST, las tormentas elctricas fuertes estaban entre Coamo Villalba hacia el noroeste hasta los municipios costeros del centro norte y noroeste de Puerto Rico, movindose hacia el oeste a 10 mph. PELIGRO...Vientos de hasta 40 mph, nubes frecuentes a los rayos del suelo y lluvia fuerte. Las nubes de embudo son posibles. FUENTE...Indicado por radar. IMPACTO...Espere dao menor en las ramas de los rboles y objetos ligeros y no asegurados arrastrados por el viento. La lluvia fuerte puede causar inundaciones temporales de las calles, especialmente en reas de drenaje pobres. Las localidades afectadas incluyen... Arecibo, Coamo, Jayuya, Camuy, Quebradillas, Ciales, Barranquitas, Morovis, Isabela, Florida, Utuado, Hatillo, Orocovis, Barceloneta, Villalba, Pajonal, La Alianza, Barahona, Franquez y Rafael Capo. MEDIDAS DE PRECAUCIN/PREPARACIN... Las personas en el exterior deben buscar refugio inmediatamente. Si puedes or un trueno, ests lo suficientemente cerca como para ser alcanzado por un rayo. Los automovilistas deben reducir la velocidad y estar preparados para una posible prdida de control debido al hidroplaneo. && TAMAO DE GRANIZO MXIMO...0.00 EN RFAGA DE VIENTO MXIMA...40 MPH ERG
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 11:42 AM CDT | Special Weather Statement | JSJ | 2 hr | |
| Aug 8, 11:58 AM CDT | Areal Flood Advisory | JSJ | 2 hr | |
| Aug 8, 12:41 PM CDT | Areal Flood Advisory | JSJ | 4 hr | |
| Aug 8, 12:45 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Aug 8, 1:06 PM CDT | Special Weather Statement | JSJ | 69 min | |
| Aug 8, 1:08 PM CDT | Special Weather Statement | JSJ | 67 min | |
| Aug 8, 1:30 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Aug 8, 1:43 PM CDT | Areal Flood Advisory | JSJ | 48 min | |
| Aug 8, 1:56 PM CDT | Areal Flood Advisory | JSJ | 2 hr | |
| Aug 8, 2:04 PM CDT | Areal Flood Advisory | JSJ | 116 min | |
| Aug 8, 2:13 PM CDT | Special Weather Statement | JSJ | 92 min | |
| Aug 8, 2:29 PM CDT | Areal Flood Advisory | JSJ | 77 min |
Nearby
Flash Flood Warnings in Puerto Rico, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.